Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nelo18

Tattoo, 3 Weeks After Stoppong Accutane?

so...i was on accutane (claravis 40mg) for only one month. had to stop because my cholesterol was too high and my kidneys were acting up. i have to wait a month to take another blood test and continue with tane.

i feel that since i was only on tane for one month my body never felt the full accutane experience. so im gonna do it (its gonna be a 3 small tattoos btw, not damn damn back piece).

and my skin skin is actually doing pretty well. my skin is not as dry anymore tho. my back is 100% clear and only one small pimple on my face.

i just dont feel like waiting 1 year if i end on going back on accutane. ive also been thinking of just stopping accutane for a few months and try some non ablative scar treatments for my craters, but ill talk to my derm about that.

what do u guys think?

Edited by Nelo18

Share this post


Link to post
Share on other sites

I might give it some time. I know being on accutane seriously affected my body's ability to heal, and that lasted a few months. As well I know the tattoo healing process is intense.. Is this your first tattoo? I waited 6 months after stopping accutane before I got my tattoo, it took about 4 weeks for it to heal (foot tattoo, usually takes a bit longer than a normal tattoo). I just wouldn't want to risk getting any type of infection on a tattoo, since they're pricey and easily infected.

Share this post


Link to post
Share on other sites

I might give it some time. I know being on accutane seriously affected my body's ability to heal, and that lasted a few months. As well I know the tattoo healing process is intense.. Is this your first tattoo? I waited 6 months after stopping accutane before I got my tattoo, it took about 4 weeks for it to heal (foot tattoo, usually takes a bit longer than a normal tattoo). I just wouldn't want to risk getting any type of infection on a tattoo, since they're pricey and easily infected.

.

yes, it will be my first tattoo. i want something tribal-ish on both my hands. somewhat similar to what cheryl cole has on her hand.

what do u think?

like i said. i was only on tane for a month, so i dont think it affected my body that much. i think im gonna get it tho.

Share this post


Link to post
Share on other sites

I might give it some time. I know being on accutane seriously affected my body's ability to heal, and that lasted a few months. As well I know the tattoo healing process is intense.. Is this your first tattoo? I waited 6 months after stopping accutane before I got my tattoo, it took about 4 weeks for it to heal (foot tattoo, usually takes a bit longer than a normal tattoo). I just wouldn't want to risk getting any type of infection on a tattoo, since they're pricey and easily infected.

i got it anyway. hopefully it heals well.

http://i66.photobucket.com/albums/h278/maciasfamilym/IMG_6732.jpg

Share this post


Link to post
Share on other sites

That's just a little one! You should be fine. I babied mine and did exactly what my artist said and it healed beautifully. I got a feather on the top of my foot.

Share this post


Link to post
Share on other sites

i'll get the others once im done with accutane. i just really one (i feel it makes me look older, lol).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×